Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 11, Number 60

All articles in this issue are freely accessible.

A method for integrating a set of ordinary differential equations subject to a type of numerical indeterminacy
Edwin S. Campbell.
Math. Comp. 11 (1957), 229-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093916
A smoothest curve approximation
John C. Holladay.
Math. Comp. 11 (1957), 233-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093894
Numerical integration over the spherical shell
William H. Peirce.
Math. Comp. 11 (1957), 244-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093910
On a generalization of the prime pair problem
Herschel F. Smith.
Math. Comp. 11 (1957), 249-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094314
Generation of Bessel functions on high speed computers
Irene A. Stegun and Milton Abramowitz.
Math. Comp. 11 (1957), 255-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093939
Remarks on the disposition of points in numerical integration formulas.
A. H. Stroud.
Math. Comp. 11 (1957), 257-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093911
A method for the numerical evaluation of certain infinite integrals.
Bruno A. Boley.
Math. Comp. 11 (1957), 261-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093914
A Formula for the Approximation of Definite Integrals of the Normal Distribution Function
Roger G. Hart.
Math. Comp. 11 (1957), 265-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093024
A formula for the approximation of definite integrals of the normal distribution function
Roger G. Hart.
Math. Comp. 11 (1957), 265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0093024
Some factorizations of numbers of the form $2^{n}±1$
Raphael M. Robinson.
Math. Comp. 11 (1957), 265-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094313
On the solution of “jury” problems with many degrees of freedom
F. J. Warner.
Math. Comp. 11 (1957), 268-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094909
Reviews and Descriptions of Tables and Books
Math. Comp. 11 (1957), 272-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 11 (1957), 308-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 11 (1957), 309-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 11 (1957), 314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 11 (1957), 315-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions